# SDR AALA202201259761

- Difficulty date: December 29, 2021
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,855 hours, 14,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 08530030870
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL, LOCATED FROM STA 500B TO 500F, RBL 26. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
